# SDR ASAA0842947

- Difficulty date: April 29, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Chafed
- Location: Te Flap
- Component: Mid Flap
- Component part number: 65C2632017
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B MID FLAP CHAFED I/B OF NR 2 FLAP TRACK.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW B737 400 SRM 51 70 10 REPAIR GENERAL.
